| Model Number |
3219 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient has been getting no therapy relief.Surgical intervention may take place at a later date to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Additional information received indicates that surgical intervention took place where the patients lead was explanted and replaced.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.